# SDR FDEA201004261365

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP041324
- Condition: Corroded
- Location: Bs 1963
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AT STA 1963, X= -107.25 RT CURVE SEAT TRACK FOUND CORROSION.  FT CABIN AT STA 1963, X= -107.25 RT CURVE SEAT TRACK R & R IAW SRM 51-31-01, VOL II REV 96.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
